Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: On Certain Perturbations of the Erdös–Renyi Random Graph
Авторы: Coulomb S., Bauer M.
Journal of Statistical Physics, Vol. 115, Nos. 5/6, June 2004. p. 1251-1282.
We study perturbations of the Erdös–Renyi model for which the statistical weight of a graph depends on the abundance of certain geometrical patterns. Using the formal correspondance with an exactly solvable effective model, we show the existence of a percolation transition in the thermodynamical limit and derive perturbatively the expression of the threshold. The free energy and the moments of the degree distribution are also computed perturbatively in that limit and the percolation criterion is compared with the Molloy–Reed criterion.